Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Frequently get blotchy face with swelling and rash on neck, soreness under chin. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
i infrequently get a blotchy face, similar to my alergy to pennecillin proved 40 years ago, with the rash swollen neck & sore under chin glands stiff neck and headach , XXXXXXX wells 60 yr male.
Posted Sat, 8 Jun 2013 in Medicines and Side Effects
Answered by Dr. Raju A.T 8 hours later

Thanks for your query.

I am sorry for the delayed reply.

The symptoms you have are typically seen in an allergic reaction. You are right in saying that the symptoms are similar to those seen in allergies to penicillin.

Assuming that you didn't have a dose of penicillin in recent days, I would like to find the exact cause for the reaction this time.

Kindly answer the following questions which helps to find out the cause for the same.

Are you on any medications? If yes, please do mention them.
Are you allergic to any food items?
Do you have cold or fever?
Do you have a prostheses placed during the joint replacement?
When was the shunt revised last?

Waiting for your response,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor